# SDR AU010042

- Difficulty date: January 4, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Bnorm BN2A26
- Engine: Lyc IO540K1B5
- Propeller: Hartzl HCC2YK2
- System (JASC): 7603 · Power Lever
- Part: Cable
- Condition: Loose
- Location: Power Lever
- Component: Power Lever, Lyc, IO540K1B5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE THROTTLE CABLE OUTER CONDUIT DISCONNECTED AT FIREWALL. THE NUT SECURING THE CONDUIT HAD NO LOCKWIRE.
